Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Managing vasovagal attacks - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Brain and Spine
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3385 Questions

User :   Hi
Doctor :   Hi
Doctor :  
How can i help you?
User :   When i talk about blood, body facts etc.. i come over all faint, hot, sweaty how can i stop myself from feeling like this and/or fainting?
User :   OR when someone talks about it in detail.
Doctor :  
This is known as a vasovagal attack.
User :   Ok
Doctor :   It slowly improves by adaptation.
Doctor :  
SO the best you can do when such symptom happens is to sit down or lie on the floor for a few minutes.
User :   Right, but recently teachers have been talking about brain tumors, i was over heating, sweating and dizzy.
Doctor :  
This will improve your symptom.
User :   So i can't get rid of it?
Doctor :   You can get over it.
User :   Urgh! I would love too, but whenever it goes into detail im in the situation.
Doctor :  
If you want to, by getting exposed to such an event repeatedly.
Doctor :  
This is known as getting adapted.
Doctor :  
Body's mechanism of preventing such episodes.
User :   Right, because I have fainted three times because of this already. But thank you for you're help.
Doctor :   Thanks for using healthcare magic
Question is related to
Diseases and Conditions
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor